Differential and Integral Equations
- Differential Integral Equations
- Volume 14, Number 10 (2001), 1169-1180.
Nonlinear elliptic equations with lower-order terms
We prove regularity results for solutions of nonlinear elliptic equations containing a term which grows as $ |u|^\sigma$, $ \sigma>0$, and satisfies a "sign condition." The source term is supposed to be in $ L^1$.
Differential Integral Equations, Volume 14, Number 10 (2001), 1169-1180.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Alvino, A.; Ferone, V.; Trombetti, G. Nonlinear elliptic equations with lower-order terms. Differential Integral Equations 14 (2001), no. 10, 1169--1180. https://projecteuclid.org/euclid.die/1356123097